It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 07-31-2013, 09:59 PM   #1
Newbie
(male)
 
Join Date: Jul 2013
Posts: 1
sinfo HB User
Dilantin

I have last seizure in 1999 and I am on 300 mg dilantin since last 6 years. Doctors advised me in July 2008 to stop the medicine but I am still taking 300 mg daily at night. 4 days before, my dilantin level is 4.59 but doctors still pressing me to stop medicine. They told me that your seizure problem is cure fully and low dilantin level does not effect you. Please advise

 
Reply With Quote
Reply Reply

Tags
dilantin, neurology, seizure



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 01:32 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!